Jump to content
Important Survey - Please Participate ×

Has anyone had terrible rash on body before taper?


[Go...]

Recommended Posts

I have had this off and on for a very long time...all benzo related. I have a terrible rash on my shoulders and other places. Like little red splotches. Anyone else have this?

 

Thanks

Link to comment
Share on other sites

I haven't, but I am still on Klonopin and have a ways to go before getting off of it.  Perhaps someone else can chime in here and offer some advice/experiences.

 

fg

Link to comment
Share on other sites

Yes  :( I had it before tapering. It showed up twice (mostly on my arms and hands/palms -and little on the underneath of my feet). I haven't had it since getting off Klonopin. I hope you feel better soon

 

Clem

Link to comment
Share on other sites

I've always gotten rashes because I'm a very allergic person. Just drinking too much OJ will do me in. But those rashes always appeared in the same spots. Between my knees and on the top of my right foot (go figure). Since benzo w/d, I've been getting rashes all over the place. On my arms etc.

 

Ashton specifically mentions rashes as a physical sx, so I wouldn't be too worried. Just try to keep the areas clean and dry. Moisturize with something hypoallergenic and fragrance-free. Like Eucerin cream. And don't scratch! Wear mittens like a baby :D

 

Link to comment
Share on other sites

I started having all kinds of skin issues during my taper. It started with seborrheic dermatitis on my head and face and then contact dermatitis rash on my stomach. The rash on my stomach disappeared in one day with using an antifungal med from the doctor. In the summer I started getting a rash on my arms and legs which looked like psoriasis, I never went to the doctor for it and it resolved on its own after 2 months. I'm currently pretty good except for a few blotches on my neck. I attribute all of this to the benzos affecting my immune system with an overgrowth of yeast from the normal microflora of the skin.

 

Hope this helps  :)

Link to comment
Share on other sites

Before the Benzo's I never really got Rash's and crap... During the late stages of Taper and now being off it I got a Wart on my finger and a strange foot rash... It Is my guess that our immune systems get reduced due to the stress... Good news is, that so far my rashs and wart have been treatable with regular medicine... hope that helps.
Link to comment
Share on other sites

[6c...]

I had a rash in tolerance and have also had it since tapering and jumping...it's a painful/itchy rash on my hands and/or feet...like red bumps/sores. NOT FUN...I hope it passes w/ time.

 

Hang in there- I've heard of all sorts of rashes and hives w/ this crap. It should heal up and go away.

 

Wish you the best.

 

-lamberfn

Link to comment
Share on other sites

×
×
  • Create New...